| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation procedure, a torn or broken haptic was observed; the haptic was split from the optic.The surgery was completed on the same day.There was patient contact with the original lens.According to the additional information received, the procedure performed was cataract surgery with iol implantation in patient¿s right eye.The surgery was completed by removing the original lens and replacing it with a new lens in an initial procedure.There was no patient harm.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.